# SDR SWIA200819257

- Difficulty date: February 18, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 18,709 hours, 25,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 1190
- Condition: Discharged
- Location: Emergency Lights
- Part time: 12,029 hours, 16,180 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5544 - EMERGENCY LIGHTS ARE INOP.  REPLACED BATTERY PACK.  OPS CHECKS GOOD.
